# SDR AALA202405280976

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 29,942 hours, 3,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: R4 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHTS AT 4R DOOR WILL NOT TEST. MAINTENANCE REPLACED BATTERIES IN FLASHLIGHTS AT 4R IAW AMM 25-64-00.
